# SDR 2005FA0001439

- Difficulty date: October 4, 2005
- Submitted: October 24, 2005
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Engine: Cont IO520BB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Cabin
- Part time: 134 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT RETRACT MADE NO NOISE AT ALL.  MAINTENANCE TECH TROUBLESHOOT GEAR SYSTEM AND FOUND THAT THE DYNAMIC RELAY WAS INTERMITTENT.  NO RECOMMENDATION AT THIS TIME. (K)
